[ { "catentry_id" : "107672", "Attributes" : { }, "offerPrice": "£4.19", "listPrice": "£4.19", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/3061702.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/3061702.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/3061702.jpg" } ]
Search

Lemsip Max Day & Night Cold & Flu Relief Capsules 16 Capsules

Paracetamol, Caffeine, Phenylephrine HCl.

Day and Night relief from Cold and Flu.

Contains Paracetamol.

Ingredients.
Each Day capsule contains:
INGREDIENT Paracetamol 500mg. ACTION Analgesic. RELIEF OF...

             £4.19
Buy 1 get 2nd half price mix & match on selected Cough, Cold & Flu lines until 19/11/2019
More products in this offer
[ { "catentry_id":"107672", "status":"Available" } ]
In stock
Out of Stock
Size : 16 Capsules | Unit price : £0.26 per Capsules
[ { "catentry_id":"107672", "status":"Available" } ]


Paracetamol, Caffeine, Phenylephrine HCl.

Day and Night relief from Cold and Flu.

Contains Paracetamol.

Ingredients.
Each Day capsule contains:
INGREDIENT Paracetamol 500mg. ACTION Analgesic. RELIEF OF... Headache, sore throat, fever, lethargy, body aches and pains.
INGREDIENT Phenylephrine hydrochloride 6.1mg. ACTION Decongestant. RELIEF OF... Nasal congestion.
INGREDIENT Caffeine 25mg. ACTION Mild stimulant. RELIEF OF... Lethargy, sluggishness and fatigue.

Each Night capsule contains:
INGREDIENT Paracetamol 500mg. ACTION Analgesic. RELIEF OF... Headache, sore throat, fever, lethargy, body aches and pains.
INGREDIENT Phenylephrine Hydrochloride 6.1mg. ACTION Decongestant. RELIEF OF... Nasal congestion.
This Night Capsule does not contain any ingredients to make you drowsy. Both capsules also contain tartrazine (E102).

Lemsip and the tick device are trademarks.

Attachments (  (1-1 of 1)  )
User Manual

SKU:3061702

Usage

See leaflet for further information.

Directions.
How to take: The capsules should be swallowed whole with water. Do not chew.
How much to take: Adults and adolescents over 12 years: Two Day capsules to be taken every 4 hours during the day (no more than six Day capsules in 24 hours). Two Night capsules to be taken at night. Children 6-12 years: One Day capsule to be taken every 4 hours during the day (no more than three Day capsules in 24 hours). One Night capsule to be taken at night. Do not give to children under 6 years. DO NOT EXCEED THE STATED DOSE.

Consult your pharmacist or doctor if: you are pregnant, you are being prescribed medicine or are allergic to any of the ingredients. If symptoms persist consult your doctor.

Warnings.
CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not use after the expiry date shown.

Storage

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.
Do not store above 25°C.
Each Day Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg, Caffeine 25 mg
Each Night Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg
Both Capsules also contain Tartrazine (E102)

Standard delivery

Free on orders over £35
£3.95 for orders up to £35
Delivered within 3 to 5 days

Next day delivery

£5.99
Delivered next working day on orders placed by 4pm
Delivered the following day if orders placed after 4pm
Excludes Fridays, Saturdays and Sundays

Click & collect

Free on all orders
Delivered next working day on orders placed before 3pm (Monday to Thursday)
Orders placed on Friday to Sunday will be delivered on the following Tuesday
Exclusions apply to find out more about our Click & Collect service click here

NHS prescriptions

Free delivery for NHS prescription medicines sent by Royal Mail Signed service
Please note normal delivery charges will apply for non-prescription items in the same basket
Once we have received your prescription it can take up to 48 hours for us to dispense your items, and Royal Mail Signed service can take 3-5 working days

Private prescriptions

Free delivery for private prescription medicines sent by Royal Mail Special Delivery
Please note all private prescription items have a minimum order value of £7.00
Once we have received your prescription it can take up to 48 hours for us to dispense your items, and Royal Mail can take 3-5 working days

Returns

If you're not completely satisfied with your order, you can return it to us within 14 days
Find out more about our returns policy and exclusions click here

  • Click and Collect (FREE) Orders after Thursday 3pm - Sunday will be delivered on the following Tuesday
  • Deliver to UK address (FREE on orders over £35) Including Isle of Man and Channel Islands. Free delivery on prescriptions.

If you have specific information or communication support needs, please let us know in advance and we will do our best to meet these needs. LloydsPharmacy Online website is owned and provided by Lloyds Pharmacy Limited a Company incorporated in England and Wales under company number 758153. Our VAT Number is 222516987.

The customer will be logged out and the session ended in 30 seconds.

Stay Signed In

The customer will be logged out and the session ended in 30 seconds.

Stay Signed In Sign Out